# SDR ASOA04901

- Difficulty date: November 14, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 4871907191
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY FLOOR TRACK LIGHT BETWEEN ROWS 6 AND 7 OPERATIED INTERMITTENTLY.  MAINTENANCE RESECURED THE CONNECTION TO THE EMERGENCY FLOOR TRACK LIGHT BETWEEN ROWS 6 AND 7 AND ALSO REMOVED AND REPLACED A SECTION OF THE FLOOR TRACK COVER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OF FOR SERVICE.
